# SDR AALA20090929MIA02

- Difficulty date: September 22, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 34,746 hours, 4,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  FOUND LOOSE CONNECTOR AT SEAT 12D.  SECURED CONNECTOR AT SEAT 12D.
